MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of the Association of Physicians of India · 1999

Fatal paraquat poisoning: report of two cases.

Singh S, Bambery P, Chaudhry D, Makharia G, Kakkar N, Singh D

Клинический случайСтатьяПеревод в очереди

Аннотация

Paraquat, a dipyridium compound is widely used as a herbicide. It is available in India as a liquid concentrate for agricultural use and is highly toxic if ingested. It leads to renal, hepatic, cardiac and pulmonary toxicity and also causes burns of oral mucosa and esophagus as it is caustic in nature. We describe two cases of paraquat poisoning who developed serious toxicity following its ingestion and died of respiratory failure.

Для цитирования: Singh S, Bambery P, Chaudhry D, Makharia G, Kakkar N, Singh D. Fatal paraquat poisoning: report of two cases.. The Journal of the Association of Physicians of India. 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.